Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Errata to Groups and Geometric Analysis: Bull. Amer. Math. Soc. (N.S.), Volume 22, Number 2 (1990), 348--349
MathSciNet review: 1790156
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Sigurdur Helgason
Title: Groups and geometric analysis. Integral geometry, invariant differential operators and spherical functions
Additional book information: Academic Press, Orlando, 1984, xviii + 654 pp., $39.50. ISBN 0-12-338301-3.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Roger Howe
Journal: Bull. Amer. Math. Soc. 20 (1989), 252-256